American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Krivelevich. The critical bias for the Hamiltonicity game is $(1+o(1))n/\ln n$. J. Amer. Math. Soc. 24 (2011) 125-131. MR 2726601.
Abstract, references, and article information   
View Article: PDF

[2] David Fisher, Nets Hawk Katz and Irine Peng. Approximate multiplicative groups in nilpotent Lie groups. Proc. Amer. Math. Soc. 138 (2010) 1575-1580. MR 2587441.
Abstract, references, and article information   
View Article: PDF

[3] Richard Weiss. Symmetric graphs with projective subconstituents . Proc. Amer. Math. Soc. 72 (1978) 213-217. MR 524349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. G. Kane and S. P. Mohanty. A lower bound on the number of vertices of a graph . Proc. Amer. Math. Soc. 72 (1978) 211-212. MR 524348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1